2019
Том 71
№ 8

All Issues

Demenin A. N.

Articles: 4
Article (Ukrainian)

Functional Laguerre polynomials, their properties and applications

Demenin A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 527–535

Article (Ukrainian)

On a class of orthogonal polynomials in several variables

Demenin A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 381–387

Brief Communications (Russian)

Properties of functional Hermitian polynomials

Demenin A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 3. - pp. 380–385

Chronicles (Russian)

The work of the Sixth Mathematical School

Demenin A. N., Gusak D. V., Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 2. - pp. 281